Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Comparison theorems for special classes of nonselfadjoint elliptic equations


Author: Kurt Kreith
Journal: Proc. Amer. Math. Soc. 42 (1974), 186-191
MSC: Primary 35B05
DOI: https://doi.org/10.1090/S0002-9939-1974-0330723-9
MathSciNet review: 0330723
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Known comparisons for nonselfadjoint elliptic equations are strengthened in cases where the coefficients of these equations satisfy special conditions. These improved comparison theorems are also considered in the context of a related eigenvalue problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B05

Retrieve articles in all journals with MSC: 35B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0330723-9
Keywords: Sturmian comparison theorem, nodal domain, conservative vector field, solenoidal vector field, eigenvalue
Article copyright: © Copyright 1974 American Mathematical Society